# SDR USAABB01139

- Difficulty date: December 2, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052500962
- Condition: Failed
- Location: E/E Bay
- Part time: 41,871 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 42 - EN ROUTE PHL-AMS, CREW NOTED THAT THE RIGHT FMC HAD FAILED.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE FMC.  (M)
